Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 14, Pages 2175-2193
http://dx.doi.org/10.1155/IJMMS.2005.2175

Schatten's theorems on functionally defined Schur algebras

1Department of Mathematics, Faculty of Science, Mahidol University, Rama VI Road, Bangkok 10400, Thailand
2Department of Mathematics, Central Michigan University, Mount Pleasant, MI 48859, USA

Received 25 January 2005; Revised 20 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pachara Chaisuriya and Sing-Cheong Ong, “Schatten's theorems on functionally defined Schur algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 14, pp. 2175-2193, 2005. doi:10.1155/IJMMS.2005.2175